RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2017, Volume 22, Issue 5, Pages 479–501 (Mi rcd271)  

This article is cited in 1 scientific paper (total in 1 paper)

Connecting Orbits near the Adiabatic Limit of Lagrangian Systems with Turning Points

Alexey V. Ivanov

Saint-Petersburg State University, Universitetskaya nab. 7/9, Saint-Petersburg, 199034 Russia

Abstract: We consider a natural Lagrangian system defined on a complete Riemannian manifold being subjected to action of a time-periodic force field with potential $U(q,t, \varepsilon) = f(\varepsilon t)V(q)$ depending slowly on time. It is assumed that the factor $f(\tau)$ is periodic and vanishes at least at one point on the period.
Let $X_{c}$ denote a set of isolated critical points of $V(x)$ at which $V(x)$ distinguishes its maximum or minimum. In the adiabatic limit $\varepsilon \to 0$ we prove the existence of a set $\mathcal{E}_{h}$ such that the system possesses a rich class of doubly asymptotic trajectories connecting points of $X_{c}$ for $\varepsilon \in \mathcal{E}_{h}$.

Keywords: connecting orbits, homoclinic and heteroclinic orbits, nonautonomous Lagrangian system, singular perturbation, exponential dichotomy

DOI: https://doi.org/10.1134/S1560354717050021

References: PDF file   HTML file

Bibliographic databases:

MSC: 37J45, 34C37, 34E20, 34D09
Received: 29.05.2017
Accepted:26.06.2017
Language:

Citation: Alexey V. Ivanov, “Connecting Orbits near the Adiabatic Limit of Lagrangian Systems with Turning Points”, Regul. Chaotic Dyn., 22:5 (2017), 479–501

Citation in format AMSBIB
\Bibitem{Iva17}
\by Alexey V. Ivanov
\paper Connecting Orbits near the Adiabatic Limit of Lagrangian Systems with Turning Points
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 5
\pages 479--501
\mathnet{http://mi.mathnet.ru/rcd271}
\crossref{https://doi.org/10.1134/S1560354717050021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412030900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030157552}


Linking options:
  • http://mi.mathnet.ru/eng/rcd271
  • http://mi.mathnet.ru/eng/rcd/v22/i5/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V A. Ivanov, “Transversal connecting orbits of Lagrangian systems with turning points: Newton-Kantorovich method”, 2018 Days on Diffraction (DD), eds. O. Motygin, A. Kiselev, L. Goray, A. Kazakov, A. Kirpichnikova, M. Perel, IEEE, 2018, 149–154  crossref  isi
  • Number of views:
    This page:59
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019